This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I have read the majority of the posts on this thread. the detox recipe being by far the most helpful. I take about 60 to 90 mg of oxy per day and have been doing so for about 4 months. there have been two major reasons why Ive been unsuccessfull In quiting cold turkey. one being the obvious psycological effects, but mostly the fact that early into day 3 my legs begin to jump uncontrolably and are so painfully uncomfortable that I cannot sleep or even get comfortable in any position. my question is. Is the a supplement or vitamin that I cann take to help me cope with this problem long enough to get clean? Thanx for any help...
There is an OTC medicine called Hylands that some say work. You can also get a prescription from your doctor for this if that doesn't work. Potassium can help some. You have only been using for such a short time that you need to do whatever it takes to get through the physical withdrawal. It only lasts 4-7 days and it is over. The mental part is brutal and lasts for up to a year. You won't have the mental part for so long if you get off now before the chemicals and the pathways in your brain get totally scrambled. Do everything you can to get through this. It is something you don't want to still be doing 7 years from now like me. Hope the info helps. God bless, Corey
Hello and welcome to the forum.. I can so relate to your thoughts on restless leg.. The first time I had wd was off Heroin and that kicked my sweet behind.. a memory built on with each wd.. this last was off as 25 or so a day norco habit so yeah rls.. Hot baths/showers as many as you can stomach.. as mentioned above... the Hylands restful leg you can get at walmart.. I was pleasantly surprised at how well they worked.. You will not escape this particular symptom but these suggestions make it manageable... If this fails or you want to try something different..Tonic water has Quinine in it... Ace bandages wrapped snugly around your legs after a shower.. Heating pad, electric blanket.. You have the idea pressure and heat.. also Bananas for potassium.. the kicker.. exercise.. serious it helps tremendously with rls and has benefits.. helps with anxiety clears the head.. I prefer walking as the fresh air feels good.. Now You have no excuse :) I wish you well on your journey.. lesa
You have only been on these pills for a short while, as said before. QUIT now. Your symptoms will only last for about 4-6 days. You will have some sleepless nights for a while after but the RLS will only be there for a short while. I have been on 400 MG daily for over 5 years. It is now day 8 and I am only getting 3 hours of sleep each night. See if your doctor can give you some flexeril, it is a non-narc muscle relaxant that should help with your RLS. And HOTHOT showers or baths. Baths seem to help them most, or a hot tub. If I had a hot tub I would live in it during the first 4-5 days. I feel your pain. But you need to do it now, not later. You can do it.
I wish to thank everyone who posted, for thier information and support. This is an increadible resouce, that I now realize is going to be truly effective for me. Today I weened down to cutting a 30mg in half and taking half in the morning and half about 3:30. recent problem is I cannot currently beat the feeling of wanting to snort one at night.
Im obviously not very far down into this addiction, but still need and appreciate any help in quiting. I stopped using meth. 4 years ago after a 2 year addiction, so I know that I can beat this. also if I can help anyone who is having battles with meth. I would be happy to help. again thanx to everyone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.